Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
|A Conk - Mon Sep 07, 2009 7:57 pm||
It has been almost three years since I gave birth via C-section to my daughter. My husband and I have been tryign for the last two years to get pregnant again. My periods have always been a little irregular, but I've been charting regularly since we started trying to conceive. My charts show that even though i have a long cycle it appears that I AM ovulating. My Ob-gyn doesn't trust charts because he thinks that most people can't chart properly. He finally put me on Clomid a couple month ago. He told me to start taking Clomid on day 3. Since my normal cycle is closer to 5 weeks I am wondering if forcing me to be on a four week cycle is good. Some items to consider. Before he put me on Clomid (as well as cenestin) my charts were showing that everything was out of wack even though I appeared to be ovulating. i.e. my cervical fluid never showed up or was never of good quality, my temperature shift didn't match when my cervix was soft, etc. These things seem to have been fixed by being on Clomid, but I'm still not pregnant. However, my period seems to be abnormally short since I started taking clomid. My fear is that by forcing my cycle to a shorter time frame it's not giving my body enough time to built up the wall of the uterus properly. Am I completely off base here?
|Debbie Miller, RN - Wed Sep 09, 2009 7:04 pm||
Your fears are unfounded as far as the uterine lining is concerned, and I would recommend you take the medication as it is prescribed. If you are not confident with your doctor you can always seek a second opinion but this treatment should be done under a doctor's supervision who knows your situation best.
Good luck in your efforts to conceive.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.